DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1569

Title: On the index for array optimization and the discrete prolate spheroidal functions
Authors: Prasad, S
Keywords: angular sector
prolate-spheroidal
Issue Date: 1982
Citation: Antennas and Propagation, IEEE Transactions on, 30(5), 1021 - 1023
Abstract: A class of array optimization problems is considered in which we seek to optimize the array response in a specified angular sector. The optimization of array directivity is shown to be a special limiting case of these problems as the width of the specified angular sector approaches zero. The optimum array patterns are also shown to be related to the well-known prolate-spheroidal functions.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1569
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
prasadona1982.pdf42.91 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback